# SDR 04FDEA02327

- Difficulty date: July 30, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 26456
- Aircraft time: 68,413 hours, 27,348 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON RT FAN REVERSER TOP CRACKED AND GOUGED AT STATION Y172.    REPAIRED THRUST REVERSER FAIRING IAW EA 8-7830-77612. REMOVED AND INSTALLED SKIRT PANEL IAW SRM 51-35-01 VOL II.    REF N/R N00555.
